Author Topic: Screwed Up - How Does This affect me??  (Read 2726 times)

[Buddie]

Screwed Up - How Does This affect me??
« on: November 26, 2013, 02:57:59 am »
Hi wise ones,

I have a question for you. I am 9 months off a c/t and needed some relief from the pain. My pdoc wanted me to reibstate so I could taper later. I took different qty of valium for 6 days and it brought back old sxs that were to much. So I stopped and knew I cant take these. Day 3 and 4 after stopping valium were very bad with w/d sxs. I am now day 6 since my last dose and things were better today.

Here is my question. How does this affect my baselibe w/d? Will I get heavy w/d from these and when will it hit or not?

Love [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #1 on: November 26, 2013, 05:55:25 am »
Anyone?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #2 on: November 26, 2013, 05:58:25 am »
I wouldn't think they will get any worse. I'm glad you are feeling better today, do you feel back to your baseline before taking them?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #3 on: November 26, 2013, 06:14:06 am »
I am getting sxs back that were gone. I got some relief of current sxs but now old sxs that were once gone are back. Is this just going to be a bad couple of days. Am I now only 6 days benzo free and the previous 9 months did not count. I am scared now...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #4 on: November 26, 2013, 06:24:54 am »
The previous 9 months definitely counted. You were and are healing. It didn't revert from 6 days of use.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #5 on: November 26, 2013, 06:28:54 am »
Thanks [...],

I wonder why some of the sxs that were gone are now back again only after 6 days....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #6 on: November 26, 2013, 06:43:29 am »
Probably tossed you back into a wave of sorts. Same as when others say MSG, alcohol etc throw them back into and acute period. They should fade. It's good that you got off early, some re-instate expecting to feel ok and stay on for a while and have to start the taper process over again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #7 on: November 26, 2013, 10:37:37 am »
hi [...]...i was forced with 3 and 3 antypsych and valium injections...im in 3 week of bad wave or baseline......i think fir you just set back for me its second ct...you dont worry its just setback...my siruation is way to problematic than yours........
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #8 on: November 26, 2013, 02:29:45 pm »
Your short-term use of Valium shouldn't set you back. Yeah, you've got some symptoms that were gone and are now back, but I'd say give it a week or two and you should definitely be OK. Valium takes a week or two to build up in your system, so quitting after six days was a pretty smart move on your part.

I tend to look at this whole benzo experience as a "journey" of sorts. So, yeah, you took a six-day detour, but your journey began nine months ago, and I'd still use that as your start date. We all make little mistakes here and there (mine were with Jim Beam bourbon) that we learn from. And then we move on and resume our journey.

You've still probably got a little bit of Valium in your system and you may have some symptoms for a short period of time. But in the larger overall picture, the six days does not "start you all over again." Please just focus on the future, on what kind of life you will have, and don't beat yourself up over "taking a break" from this insanity for six days.

You'll be fine. Just get rid of the Valium so you are not tempted to take "occasional rescue doses." I made that mistake back in 2011 and it led me to eventual reinstatement. Had I not screwed up then I'd be closing in on 27 months off, instead of being just six months off... Of, well, live and learn.

Best wishes!
 :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Screwed Up - How Does This affect me??
« Reply #9 on: November 28, 2013, 12:59:01 am »
Thanks everone for the positive help.  You are the best...

Love [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.